# SDR DXTA2022122676980

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 15,272 hours, 11,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE REQUIRES EXCESSIVE FORCE TO OPEN AND CLOSE DOOR.   CLEANED AND LUBED ALL MAIN CABIN DOOR PINS. ADJUSTED UPPER AFT LATCH PLATE INNER ECCENTRIC IAW MM 52-10-00. OPENED AND CLOSED MAIN CABIN DOOR SEVERAL TIMES. OPS CHECK GOOD AT THIS TIME.
